Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 12, Number 1

All articles in this issue are freely accessible.

On the transformation of the linearized equation of unsteady supersonic flow
John W. Miles.
Quart. Appl. Math. 12 (1954), 1-12
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 62583
Addition theorems for spherical waves
Bernard Friedman and Joy Russek.
Quart. Appl. Math. 12 (1954), 13-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 60649
Two dimensional source flow of a viscous fluid
H. C. Levey.
Quart. Appl. Math. 12 (1954), 25-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63859
Approximate analysis of structures in the presence of moderately large creep deformations
N. J. Hoff.
Quart. Appl. Math. 12 (1954), 49-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 61004
Orthogonal edge polynomials in the solution of boundary value problems
G. Horvay and F. N. Spiess.
Quart. Appl. Math. 12 (1954), 57-69
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 65270
A suggested modification of noise theory
Julian Keilson.
Quart. Appl. Math. 12 (1954), 71-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 82754
Evaluation of constants in conformal representation
Samuel I. Plotnick and Thomas C. Benton.
Quart. Appl. Math. 12 (1954), 76-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 60594
A unique law for ideal incompressible flow with preserved pattern of finite separation
H. S. Tan.
Quart. Appl. Math. 12 (1954), 78-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 63185
The boundary layer on a quarter infinite flat plate
L. Trilling.
Quart. Appl. Math. 12 (1954), 80-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 59701
Note on maximum shock deflection
Garrett Birkhoff and John M. Walsh.
Quart. Appl. Math. 12 (1954), 83-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 60374
On the theory of the bulge test
E. W. Ross Jr. and W. Prager.
Quart. Appl. Math. 12 (1954), 86-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 60405

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website